# SDR SB07026

- Difficulty date: April 10, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY LIGHTS AFT OF SEAT ROW 16 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK FOR AFT SECTION OF SEAT MOUNTED EMERGENCY LIGHTS.  OPERATIONAL CHECK GOOD.
